my boyfriend and i had sex 2 weeks after my period, and we decided i should take the pill due to the condom slipping. i bled within the next couple days. due to me having a second period so soon, does that mean my regular cycle is now 'on track' with the pill period, or have i not started my period because i am pregnant?
The bleeding you got after taking Plan B was just hormonal bleeding caused by the drug. It's a huge dose for your body, & you can get all sorts of hormonal symptoms for a couple of weeks.
The bleeding isn't a sign of whether or not Plan B has worked.
You would have likely been right on your most fertile time of the month when you had the condom mishap, & therefore there was a higher chance of pregnancy, even with Plan B. The Plan B can make your next period come a week or two late, but then again, so can pregnancy, so it's impossible for me to say which situation it is.
You might want to get an STD check, if you haven't had unprotected sex with your BF before now. If he wasn't a virgin when he met you, then it's possible a partner can carry an STD, even without symptoms. The condom slipping will have exposed you to anything contagious.
A tip - When the condom is about to be put on his penis, hold the tip. This prevents air getting trapped inside the condom, as you roll it down. If air gets trapped inside, it may lead to the condom bursting during intercourse.
Always hold the base of the condom on the penis as he withdraws. This prevents it accidentally slipping off inside of you.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2014 • 1 answer
Posted 8 Nov 2014 • 1 answer
Posted 28 Jul 2015 • 1 answer
Posted 19 Jun 2016 • 1 answer
Posted 19 Jul 2016 • 1 answer